The urologist said all men who take Flomax will experience this symptom. How likely is this condition to be permanent even if you stop taking Flomax? Is this something you get used to? Does it impact other aspects of sexual functioning? I just read some good things about Doxazosin. Is this a preferable treatment?
I took flomax for over a year and was sexually active during that time. The first couple weeks I experience a "dry orgasm". My body then got used to the medication and I was able to achieve "proper orgasms". I did, however, experienced a lack of sensation while taking this medication. I was still able to perform but my sensitivity was lacking a little bit. I would give the flomax a try for a while before you try the doxazosin. Also, don't be alarmed if ya get groggy, low energy, light headed/ dizzy and a stuffy nose during the flomax treatment. It's a very common side effect. Drink plenty of water during the treatment to help with those things .
Not sure about the Doxazosin but I experience a “sort of”, “dry”, ejaculate. I had a dry ejaculation for the first few weeks but have since been ejaculating loads of thick clear liquid (precum?) I did go off Flomax recently after taking it for six months and my semen came back after only a few days without taking it. I don’t believe that it is permanent or irreversible at least in my experience. Good luck bros.
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.